# SDR TRAX200701002

- Difficulty date: July 15, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 23,569 hours, 20,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO CLOSE.
